Simple motions

Athanossios Tzouvaras

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 1, page 163-173
  • ISSN: 0010-2628

How to cite

top

Tzouvaras, Athanossios. "Simple motions." Commentationes Mathematicae Universitatis Carolinae 030.1 (1989): 163-173. <http://eudml.org/doc/17711>.

@article{Tzouvaras1989,
author = {Tzouvaras, Athanossios},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {simply connected set; alternative set theory; simple motion; Eilenberg theorem},
language = {eng},
number = {1},
pages = {163-173},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Simple motions},
url = {http://eudml.org/doc/17711},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Tzouvaras, Athanossios
TI - Simple motions
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 1
SP - 163
EP - 173
LA - eng
KW - simply connected set; alternative set theory; simple motion; Eilenberg theorem
UR - http://eudml.org/doc/17711
ER -

References

top
  1. Eilenberg S., Ordered topological spaces, Am. J. of Math. 63 (1941), 39-45. (1941) Zbl0024.19203MR0003201
  2. Vopěnka P., Mathematics in the Alternative Set Theory, Teubner-Texte, Leipzig, 1979. (1979) Zbl0499.03042MR0581368

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.